MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES AEROSTAT®; CATHETER, BILIARY, DIAGNOSTIC

APPLIED MEDICAL RESOURCES AEROSTAT®; CATHETER, BILIARY, DIAGNOSTIC
Model Number C1002
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: percutaneous cholangiography catheter wi.Event description: during the deployment of the retention cone in the cystic duct, a break in continuity of the posterior wall of the cystic duct is evident, caused by the retention cone.Wide dissection of the cystic duct was required until its insertion into the biliary tract.Cholangiography could not be performed.Additional information provided on 19feb2025: the entire cone was inserted into the duct.Yes, the cone was expanded.Yes, it was fully expanded.No information on the size of the duct.Yes, it was difficult to open/close.Type of intervention: cholangiography could not be performed.Patient status: the procedure could not be completed.
 
Event or Problem Description
Procedure performed: percutaneous cholangiography catheter wi.Event description: during the deployment of the retention cone in the cystic duct, a break in continuity of the posterior wall of the cystic duct is evident, caused by the retention cone.Wide dissection of the cystic duct was required until its insertion into the biliary tract.Cholangiography could not be performed.Additional information provided on 19feb2025 by email: the entire cone was inserted into the duct.Yes, the cone was expanded.Yes, it was fully expanded.No information on the size of the duct.Yes, it was difficult to open/close.Patient status: the procedure could not be completed.Intervention: cholangiography could not be performed.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
AEROSTAT®
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21599736
Report Number2027111-2025-00410
Device Sequence Number8266466
Product Code FGE
UDI-Device Identifier00607915116682
UDI-Public(01)00607915116682
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K905738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC1002
Device Catalogue Number100434901
Device Lot Number1507736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date08/26/2025
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown